On the law of logarithm of the recurrence time

Cited 10 time in webofscience Cited 0 time in scopus
  • Hit : 288
  • Download : 0
Let T be a transformation from I = [0, 1) onto itself and let Q(n) (x) be the subinterval [i/2(n), (i+1)/2(n)), 0 less than or equal to i < 2(n) containing x. Define K-n(x) = min{j &GE; 1 : T-j(x) &ISIN; Q(n) (x)} and K-n(x,y) = min{j &GE; 1 : Tj-1(y) &ISIN; Q(n)(x)}. For various transformations defined on I, we show that [GRAPHICS]
Publisher
AMER INST MATHEMATICAL SCIENCES
Issue Date
2004
Language
English
Article Type
Article
Keywords

POINCARE RECURRENCE; DATA-COMPRESSION; WAITING TIME; DIMENSIONS; ENTROPY; NUMBER

Citation

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.10, no.3, pp.581 - 587

ISSN
1078-0947
URI
http://hdl.handle.net/10203/78909
Appears in Collection
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 10 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0